# SDR DXTA2009013103481

- Difficulty date: January 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 5,836 hours, 4,559 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Water Separator
- Part number: 8323712
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

BOROSCOPE COMBUSTION SECTION FOUND IT TO BE GOOD.  INSPECTED INTAKE COLD EXHAUST ALSO FOUND THEM TO BE GOOD.  REMOVED OLD WATER SEPARATOR. INSTALLED NEW WATER SEPARATOR. IAW MM CH 21-51-00.  RAN APEX ELS SYS IAW MM CH 21-11-00 WITH NO DEFECTS NOTED.
